Inhaled steroids- side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Opergirl
New Member


Date Joined Jan 2014
Total Posts : 2
   Posted 1/5/2014 6:50 PM (GMT -7)   
Hi all, my very close friend had just told me that she has been using inhaled steroids for the past 10 years. Her body is hooked on them and she has had many side effects. The most worrisome is extreme weight loss. She was thin to begin with. She tried t get help many times and also stopped for a year but went back do to breathing issues that came back. he lives in Israel and has had a very hard time convincing doctors that she has suffered many of the side effects on the box, they also try to tell her she is anorexic over and over again. I want to help her as she is like my sister. I am in NY seeking advice on any recommendations you can offer or anyone who has heard of a case like this
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, February 24, 2018 11:17 AM (GMT -7)
There are a total of 2,932,819 posts in 321,784 threads.
View Active Threads


Who's Online
This forum has 160470 registered members. Please welcome our newest member, skitoro.
385 Guest(s), 7 Registered Member(s) are currently online.  Details
BensonHill, BlakeAlexander, Froggy88, 07kr5, Vin218, sierraDon, Subdenis